# SDR SIMA20121016004

- Difficulty date: October 16, 2012
- Submitted: November 15, 2012
- Operation: Air carrier
- Aircraft: N649PP
- Make and model: Emb EMB-145LR
- Aircraft serial: 145234
- Aircraft time: 30,240 hours, 27,700 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 66369
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING B INSPECTION FOUND THE LEFT NR 1, 5 AND 6 PROXIMITY LIGHT FLOOR SIDEWALL ASSEMBLIES CRACKED.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE NR 1, 5 AND 6 PROXIMITY LIGHT FLOOR SIDEWALL ASSEMBLIES IAW EMB AMM 33-50-2.1.(3) AND 3.I.(1).  THE OPERATIONAL CHECK WAS GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
